×

Synchronization and simplification. (English) Zbl 0417.68059


MSC:

68Q45 Formal languages and automata
20M35 Semigroups in automata theory, linguistics, etc.
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Boë, J. M., Representations des monoïdes; applications à la theorie des codes, Thèse de 3 Cycle (1976), Montpellier
[2] Clifford, A. H.; Preston, G. B., The Algebraic Theory of Semigroups, Amer. Math. Soc.. Amer. Math. Soc., Amer. Math. Soc., Vol. 2 (1967) · Zbl 0178.01203
[3] De Luca, A., On some properties of the syntactic semigroup of very pure subsemigroups, R.A.I.R.O., I.T. (1979), in press.
[4] Eilenberg, S., Automata, Languages and Machines, Vol. B (1976), Academic Press: Academic Press New York · Zbl 0359.94067
[5] Gilbert, E. N.; Moore, E. F., Variable length binary encodings, Bell Syst. Techn. J., 38, 933-967 (1959)
[6] Golomb, S. W.; Gordon, B., Codes with bounded synchronization delay, Information and Control, 8, 355-372 (1965) · Zbl 0202.50404
[7] Guibas, I. J.; Odlyzko, A. M., Maximal prefix synchronized codes, SIAM J. on Appl. Math. (1978), to appear · Zbl 0394.94024
[8] McNaughton, R.; Papert, S., Counter Free Automata (1971), MIT Press: MIT Press New York · Zbl 0232.94024
[9] Perrin, D., Codes biprefixes et groupes de permutations, (These de doctorat d’etat, VII (1975), Université de Paris) · Zbl 0334.20002
[10] Perrin, D., Codes asynchrones, Bull. Soc. Math. de France, 105, 385-404 (1977) · Zbl 0391.94017
[11] Perrot, J. F., La theorie des codes à longueur variable, (Lecture Notes in Computer Science, 48 (1977), Springer Verlag: Springer Verlag Berlin), 27-44 · Zbl 0374.94009
[12] Restivo, A., On a question of McNaughton and Papert, Information and Control, 25, 93-101 (1974) · Zbl 0279.68054
[13] Sakarovitch, J., Monoïdes syntactiques, (Thése 3 Cycle, VII (1976), Université Paris) · Zbl 0362.68108
[14] Schützenberger, M. P., On an application of semigroup methods to some problems in coding, IRE Trans. Information Theory I.T., 2, 47-60 (1956)
[15] Schützenberger, M. P., Sur certains sous-monoïdes libres, Bull. Soc. Math. de France, 93, 209-223 (1965) · Zbl 0149.02601
[16] Schützenberger, M. P., On a question concerning certain free submonoids, J. Combinatorial Theory, 1, 437-442 (1966) · Zbl 0158.02302
[17] Schützenberger, M. P., Sur certaines operations de fermeture dans les langages rationnels, Symposia Mathematica, XV, 245-253 (1975) · Zbl 0359.20066
[18] Schützenberger, M. P., A property of finitely generated submonoids of free monoids, (Pollak, G., Proc. Colloq. on Algebraic Theory of Semigroups (1976), North Holland: North Holland Amsterdam), Szeged (Hungary), Colloquin Mathematica Societatis János Bolyai · Zbl 0413.20042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.